# SDR DALA2015112607225

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN, BELOW STOP FITTING, NR 1 AFT EDGE AT FWD CARGO COMPARTMENT DOOR. IN REF ORNRC CARD 120 ZONE 100, 20000089334, C1, SM.  CRACK ON INNER PAN BELOW STOP FIRING NR 1 WAS REMOVED IAW SRM 53-03 D, FIG 10, CRACK LONGERON .400", HFEC WAS PERFORMED AND CRACKS WERE NOT FOUND ON TRIMMED AREA IAW NDT SPM 06-10-01.001.
